MathSciNet Relay Station
MathSciNet bibliographic data
MR1430542 90C27 (05C05 68R10 90B85)
Rubinstein, J. H.; Thomas, D. A.; Wormald, N. C. Steiner trees for terminals constrained to curves. SIAM J. Discrete Math. 10 (1997), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement